A 25-year-old male asked:
Do antipsychotics and antidepressants decondition the patient. what if someone was lifting everyday without problem prediagnosis. seems to cause weakn?
1 doctor answer • 2 doctors weighed in
Family Medicine 57 years experience
Depends on drug: It is possible, but there are so many antidepressants and so many antopsychotics, you need to discuss it with your psychiatrist who prescribed the drug or ask your pharmacist.You can also get the information on web about the drugs you are taking.
5.2k viewsReviewed >2 years ago
Last updated Feb 22, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.